# SDR SWAA2025031094214

- Difficulty date: February 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2025-110734<[01] REPLACED SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 MEASURE OF CRACK IS L:0.195' TOOL USED CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE:10NOV25;[02] REPLACED SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 MEASURE OF CRACK IS L:0.195' TOOL USED CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE:10NOV25
